# SDR RAIA00509009

- Difficulty date: September 8, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 17,520 hours, 16,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3542 - STL - FLOOR EMERGENCY LIGHT INOP.  MAINTENANCE RESECURED LOOSE CONNECTOR.
